# SDR AMTA200700392

- Difficulty date: August 17, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211535E4
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING BOTH NOSE TIRES BLOWN.  REMOVED AND REPLACED BOTH NLG TIRES IAW L1011, MM 32-42-01.  REF VAL WO 0317-15-0026.  (K)
